# SDR ASAA2021020334012

- Difficulty date: February 3, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,531 hours, 8,883 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 128B1526
- Condition: Inoperative
- Location: Apu Bay
- Part time: 19,387 hours, 27,393 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ATTEMPTS TO START APU RESULTED IN TWO APU FAULTS, NO START.  GROUNDED - YES.  R & R STARTER-GENERATOR IAW B737-900 AMM 49-41-21 REF B737-900 FIM 49-40 TASK 803.  APU OPS AND LEAK CHECKED GOOD.  STARTER-GENERATOR PART NUMBER VERIFIED.  REF DEFECT 60035943 FOR MEL 49-99A.  REMOVED MEL PLACARDS.
